# SDR DL75A060534

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 60,689 hours, 30,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin 19def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP RT MID CABIN.  FOUND SHORTED LIGHT ASSY AT SEAT 19 DEF OVERHEAD.  EMERGENCY EXIT SIGN OPS NORMAL.  FWD LIGHT ASSY AT 19DEF TO MCO/PLAC MEL 33-51-01.  COVER REPLACED.
